# SDR SWAA2022060808262

- Difficulty date: May 15, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 120BF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120 BF ; CORRODED ALONG EDGE A225-014 / [01] CORROSION ALONG FLOOR PANEL EDGE EXCEEDS THE 20' MAX LIMIT. PANEL 120BF FOUND OUT OF LIMITS IAW B-737 AMM 53-00-53-1A-1.;[02] MATERIAL VERIFIED AS 0.071' 2024-T3 IAW B-737 AMM 25-52-01-201-801. A-TAG A120974;[03] VERIFIED STEPS 1 AND 2;[04] NEW FWD CARGO FLOOR PANEL 120BF FABRICATED IAW B-737 AMM 25-52-01-201-801.;[05] VERIFIED STEP 4;[06] OK GIVEN TO TREAT AND PRIME;[07] NEW PANEL 120BF TREATED AND PRIMED IAW B-737 AMM 51-21-41 & 51-21-72.;[08] NEW FWD CARGO FLOOR PANEL 120BF FABRICATED IAW B-737 25-52-01-201-801.;[09] VERIFIED ITEMS 7 AND 8
